# SDR ABXA010673

- Difficulty date: January 3, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 48,695 hours, 40,658 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 99234195
- Condition: Corroded
- Location: Lt. Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLANT PANEL CORRODED AROUND NUTPLATES. REPLACED SLANT PANEL IAW DC-9 SRM 51-30-1.
